MCMC-based Multiview Reconstruction of Piecewise Smooth Subdivision Curves with a Variable Number of Control Points. Kaess, M.; Zboinski, R.; and Dellaert, F. In volume 3023, of Lecture Notes in Computer Science, pages 329–341, 2004. Springer.
MCMC-based Multiview Reconstruction of Piecewise Smooth Subdivision Curves with a Variable Number of Control Points [pdf]Paper  bibtex   
@inproceedings{michael_kaess_mcmc-based_2004,
	series = {Lecture {Notes} in {Computer} {Science}},
	title = {{MCMC}-based {Multiview} {Reconstruction} of {Piecewise} {Smooth} {Subdivision} {Curves} with a {Variable} {Number} of {Control} {Points}},
	volume = {3023},
	isbn = {3-540-21982-X},
	url = {https://www.cc.gatech.edu/~dellaert/ftp/Kaess04eccv.pdf},
	language = {eng},
	publisher = {Springer},
	author = {Michael Kaess and Rafal Zboinski and Frank Dellaert},
	year = {2004},
	pages = {329--341}
}
Downloads: 0